ub8娱乐直属

      <thead id="rh1fr"></thead>
      <sub id="rh1fr"></sub>
      <thead id="rh1fr"></thead><sub id="rh1fr"></sub>

            <sub id="rh1fr"></sub>

              <sub id="rh1fr"></sub>

                <sub id="rh1fr"></sub>

                    • Students
                    • Faculty
                    • Jobs
                    • 中文
                    Faculty
                    Home > Faculty > 正文

                    YANG Weihua

                    YANG Weihua

                    Associate professor, Taiyuan University of Technology

                     

                    He received his second Ph.D degree at LRI-CNRS (Laboratoire de Recherche en Informatique-CNRS, Department of computer science, Pairs-Sud University), Paris, France, in 2013, and he received his first Ph.D. degree from department of Mathematics of Xiamen University, China, in 2012, and he received the M.S. and B.S. degrees from department of Mathematics in Xinjiang University and Shangqiu Normal University, China, in 2009 and 2006, respectively. His research interests are in the area of graph theory, design and analysis of algorithm, and fault-tolerance of systems, Low-density parity-check codes.

                     

                    Publication

                    1.    L. Xu, Weihua Yang, Component connectivity of Cayley graphs generated by transposition trees, International Journal of Parallel, Emergent and Distributed Systems (GPAA), https://doi.org/10.1080/17445760.2019.1618462. (EI)

                    2.    Xiaxia Guan, Weihua Yang*, Embedding 5-planar graphs in three pages, Discrete Applied Mathematics, in press.

                    3.    J. Wang, Weihua Yang, The Turan number for Spanning Linear Forests,  Discrete Applied Mathematics,  DOI10.1016/j.dam.2018.07.014. (SCI).

                    4.    X. Hu, Weihua Yang, J. Meng, Equal relation between $g$-good-neighbor diagnosability under the  PMC model and $g$-good-neighbor diagnosability under the MM$^*$ model of a graph, Discrete Applied Mathematics . (SCI).

                    5.    Xiaxia Guan, Lina Xue, Eddie Cheng, Weihua Yang*, Minimum degree and size conditions for the proper connection number of graphs. Applied Mathematics and Computation 352 (2019) 205-210. (SCI).

                    6.    S. Zhao,Weihua Yang*,  Conditional connectivity of folded hypercubes, Discrete Applied Mathematics. DOIhttps://doi.org/10.1016/j.dam.2018.09.022. (SCI)

                    7.    L. Miao, Weihua Yang*, On 3-Regular Subgraphs in Cartesian Product of Paths, Journal of Interconnection Networks,  28 (2-3)  1850009, 12pages. (EI)

                    8.    L. Miao, Weihua Yang*, Regular Connected Bipancyclic Spanning Subgraphs of Torus Networks, Parallel Processing Letters 28 (4)  6-pages. (EI)

                    9.    C. Hao, Weihua Yang*, A remark on  rainbow 6-cycles in hypercubes, Parallel Processing Letters Vol. 28  No. 2 (2018) 6-pages. (EI)

                    10. L. Xue, Weihua Yang*, Number of proper paths in edge-colored hypercubes,Applied Mathematics and Computation, 332 (2018) 420-424. (SCI)

                    11. H. Li, B. Wu, Weihua Yang, MAKING A DOMINATING SET OF A GRAPH 5 CONNECTE, Discussiones Mathematicae Graph Theory, DOI10.7151/dmgt.2053. (SCI)

                    12. Bo Zhang, Weihua Yang*, On the existence of specified cycles in bipartite tournaments, Utilitas Mathematica, in press. (SCI)

                    13. Y.  Zhang,S. Zhao,Weihua Yang*, Component edge connectivity of BC networks, Ars Combinatoria, 145 (2019).  (SCI)

                    14. Shuli ZhaoWeihua Yang*, Shurong Zhang, Component edge connectivity of hypercubes, International Journal of Foundations of Computer Science, Vol. 29, No. 6 (2018) 995-1001. (SCI)

                    15. B. Zhang, Weihua Yang*, On the spanning connectivity of tournaments,  Discrete Applied Mathematics, 239 (2018) 218–222. (SCI)

                    16. Weihua Yang*, A kind of conditional connectivity of transposition networks generated by k-tree, Discrete Applied Mathematics, 237(2018) 132-138. (SCI)

                    17. H. Lin, Weihua Yang*, A conditional edge connectivity of double-orbit networks, Future Generation Computer Systems,  83 (2018) 445-449. (SCI)

                    18. Weihua HeWeihua Yang, Hamiltonian paths in spanning subgraphs of line graphs. Discrete Mathematics?340(6): 1359-1366 (2017).

                    19. S. ZhangL. ChenWeihua Yang, On fault-tolerant path optimization under QoS constraint in multi-channel wireless networks. Theoretical Computer Science?695  (2017) 74-82. (SCI )

                    20. Weihua Yang*S. ZhaoS. Zhang, Strong Menger connectivity with conditional faults of folded hypercubes. Information Processing Letters?125 (2017) 30-34. (SCI)

                    21. H. Li, Y. Ma, Weihua Yang, Y. Wang, The generalized 3-connectivity of graph products, Applied Mathematics and Computation 295:77-83 2017. (SCI)

                    22. Y. Qiao, Weihua Yang*,Edge disjoint paths in hypercubes and folded hypercubes with conditional faults, Applied Mathematics and Computation 294 (2017) 96-101. (SCI)

                    23. Weihua Yang*,W. He, H. Li, X. Deng, Supereulerian graphs and Chvatal-Erdos type conditions, Ars Combinatoria 132 (2017) 183-192. (SCI)

                    24. Shuli ZhaoWeihua Yang*, Shurong Zhang,Component connectivity of hypercubes. Theoretical Computer Science?640: 115-118 (2016) .(SCI)

                    25. M. Zhang, J.Meng, Weihua Yang, On the extra edge-connectivity of hypercubes, Applied Mathematics, 2016, 31(2):198-204. (SCI)

                    26. Wei Zhuang, Weihua Yang*, Xiaofeng Guo, Properties of Chip ring Games on Complete Graphs, Bulletin of the Malaysian Mathematical Sciences Society 38 (2015) 1463-1469.  (SCI)

                    27. Hao Li , Weihua He, Weihua Yang, Yandong Bai,A Note on Edge-Disjoint Hamilton Cycles in Line Graph,Graphs and Combinatorics 32 (2016) 741-744 (SCI)

                    28. Hao Li , Weihua He, Weihua Yang, Yandong Bai, Hamiltonian cycles in spanning subgraphs of line graphs,Discrete Applied Mathematics 209 (2016) 287-295. (SCI)

                    29. Shurong Zhang,Weihua Yang, The g-extra conditional diagnosability and sequential t/k-diagnosability of hypercubes,International Journal of Computer Mathematics 93 (2016) 482-497. (SCI)

                    30. Weihua Yang*, Chengfu Qin, Meirun Chen, On cyclic edge-connectivity and super cyclic edge-connectivity, Bulletin of the Malaysian Mathematical Sciences Society 39(1)  (2016) 13-27. (SCI)

                    31. Huiqiu Lin, Weihua Yang, Jixiang Meng, lambda-optimally regular graphs with two orbits, Ars Combinatoria, 121 (2015) 175-185. (SCI)

                    32. Weihua Yang, Hao Li, A note on the graphs with given small matching number, Ars Combinatoria 121 (2015) 125-130. (SCI)

                    33. Hengzhe Li, Weihua Yang and Jixiang Meng, A kind of conditional vertex connectivity of recursive circulants,  Ars Combinatoria 122 (2015) 3-12. (SCI)

                    34. Weihua YangHuiqiu LinWei CaiXiaofeng Guo:On cyclic edge connectivity of regular graphs with two orbits.  Ars Combinatoria 119: 135-141 (2015) (SCI)

                    35. Weihua YangHengzhe LiWei-Hua He,Edge-fault-tolerant bipancyclicity of Cayley graphs generated by transposition-generating trees. International Journal of Computer Mathematics 92(7): 1345-1352 (2015) (SCI)

                    36. Weihua Yang*, Huiqiu Lin,Reliability Evaluation of BC Networks in Terms of the Extra Vertex- and Edge-Connectivity. IEEE Transaction on Computers 63 (10): 2540-2548 (2014)  (SCI)

                    37. Weihua Yang, Jixiang Meng,Extraconnectivity of Folded Hypercubes. Ars Combinatoria 116: 121-127 (2014) (SCI)

                    38. Weihua Yang*, Yingzhi TianHengzhe LiHao LiXiaofeng Guo,The minimum restricted edge-connected graph and the minimum size of graphs with a given edge-degree. Discrete Applied Mathematics 167: 304-309 (2014) (SCI)

                    39. Huifang MiaoWeihua Yan*,trongly self-centered orientation of complete k-partite graphs. Discrete Applied Mathematics 175: 119-125 (2014) (SCI)

                    40. Weihua Yang*, Hong-Jian LaiHao LiXiaofeng Guo,Collapsible Graphs and Hamiltonicity of Line Graphs. Graphs and Combinatorics 30(2): 501-510(2014) (SCI)

                    41. Weihua Yang*, Hao Li,On reliability of the folded hypercubes in terms of the extra edge-connectivity. Information Science 272:238-243 (2014) (SCI)

                    42. Mingzu ZhangJixiang MengWeihua Yang, Yingzhi Tian,Reliability analysis of bijective connection networks in terms of the extra edge-connectivity. Information Science 279 (2014) 374-382. (SCI)

                    43. Weihua Yang*, Huiqiu LinChengfu Qin,On the t/k-diagnosability of BC networks, Applied Mathematics and Computation 225: 366-371 (2013) (SCI)

                    44. Hao LiWeihua Yang*,Bounding the size of the subgraph induced by mm vertices and extra edge-connectivity of hypercubes, Discrete Applied Mathematics 161 (16-17) (2013) 2753-2757 (SCI)

                    45. Litao Guo, Weihua Yang, Super connectivity of Kronecker products of split graphs, powers of cycles,  powers of paths and complete graphs,  Applied Mathematics Letters 26 (2013) 120-123. (SCI)

                    46. Hao Li, Weihua Yang *, A note on collapsible graph and supereulerian graph, Discrete Mathematics 312 (2012) 2223-2227. (SCI)

                    47. Hao Li, Weihua Yang *, Every 3-connected essentially 10-connected line graph is hamiltonian connected, Discrete Mathematics 312 (2012) 3670-3674. (SCI)

                    48. Weihua Yang, Hongjian Lai, Hao Li, Xiaofeng Guo, Collapsible graphs and hamiltonian connectedness of line graphs, Discrete Applied Mathematics 160 (2012) 1837-1844. (SCI)

                    49. Weihua Yang, Liming Xiong, Hongjian Lai, Xiaofeng Guo, Hamiltonicity of 3-connected line graphs,Applied Mathematics Letters 25 (2012) 1835-1838. (SCI一区)

                    50. Weihua Yang, Jixiang Meng, Generalized Measur of Fault Tolerance in Hypercube Networks,  Applied Mathematics Letters 25 (2012) 1335-1339. es (SCI一区)

                    51. Chengfu Qin, Xiaofeng Guo, Weihua Yang, The contractible subgraph of 5-connected graphs, Czechoslovak Mathematical Journal 63 (138) (2013)  671–677. (SCI) 

                    52. Hengzhe Li, Weihua Yang, Jixiang Meng, Fault-hamiltonicity  of Cayley graphs generated by  transposition generating trees, Discrete Mathematics 312  (2012)  3087-3095. (SCI)

                    53. Huiqiu Lin, Weihua Yang, Jinlong Shu, Distance spectral radius of digraphs with given connectivity,  Discrete Mathematics 312 (2012) 1849–1856. (SCI)

                    54. Huiqiu Lin, Weihua Yang, Jixiang Meng, Super restricted edge-connectivity of regular double-orbit graphs, Applied Mathematics and Computation 218 (2012) 6656--6660. (SCI)

                    55. Weihua Yang, Zhao Zhang, Chengfu Qin Xiaofeng Guo, On super 2-restricted and 3-restricted edge-connected vertex transitive graphs, Discrete Mathematics 311 (2011) 2683-2689. (SCI)

                    56. Weihua Yang, Zhao Zhang, Xiaofeng Guo, Eddie Cheng, Laszló Lipták, On the edge connectivity of graphs with two orbits of the same size, Discrete Mathematics (2011) 1768-1777. (SCI)

                    57. Eddie Cheng, László Lipták, Weihua Yang, Zhao Zhang, Xiaofeng Guo, A kind of conditional vertex connectivity of Cayley graphs generated by 2-trees, Information Sciences (2011) 4300-4308. (SCI)

                    58. Hengzhe Li, Jixiang Meng, Weihua Yang, 3-Restricted edge and vertex connectivity of Cayley graphs generated by transposition  generating trees,  Journal of Xinjiang University 2 (2011) 148-151.

                    59. Litao Guo, Weihua Yang, Xiaofeng Guo, On a kind of reliability analysis of networks,Applied Mathematics and Computation 218 (2011) 2711-2715. (SCI

                    60. Huiqiu Lin,  Weihua Yang, Hailiang Zhang, Jinlong Shu, Outerplanarity of line graphs and iterated line graphs, Applied Mathematics Letters 24 (2011) 1214--217. (SCI)

                    61. Wei Zhuang, Weihua Yang, Xiaofeng Guo, On total domination number of Cartesian product of directed cycles, Ars Comb.?124: 41-48(2016) (SCI)

                    62. Wei Zhuang, Weihua Yang, Xiaofeng Guo, Structural Properties of Directed P2-Path Graphs, Journal of Mathematical Study 44 (2011), 16-21.  

                    63. Weihua Yang, Hengzhe Li Jixiang Meng, Conditional connectivity of Cayley graphs by transposition trees, Information Processing Letters 110 (2010) 1027-1030. (SCI)

                    64. Weihua Yang, Hengzhe Li, Xiaofeng Guo, A Kind of Conditional Fault Tolerance of (n,k)-star Graphs, Information Processing Letters 110 (2010) 1007-1011. (SCI)

                    65. Weihua Yang, Jixang Meng, Conditional fault-tolerant hamiltonicity of star graphs, Journal of Mathematical Study (4) 2010.

                    66. Zhao Zhang, Wei Xiong, Weihua Yang, A Kind of Conditional Fault Tolerance of Alternating Group Graphs, Information Processing Letters 110 (2010) 998-1002. (SCI)

                    67. Mingyang Fu, Weihua Yang, Jixiang Meng, Extraconnectivity of Cartesian product of paths, Ars Combinatoria 96 (2010) 515-520. (SCI)

                    68. Weihua Yang, Jixiang Meng, Extraconnectivity of hypercubes II, Australasian Journal of Combinatorics 47 (2010) 189-195.

                    69. Huiqiu Lin, Weihua Yang, Jixiang Meng, On cyclic edge connectivity of graphs with two orbits of same size, Journal of Mathematical Study 43 (2010) 233-241.

                    70. Weihua Yang, Jixiang Meng, Extraconnectivityof hypercubes, Applied Mathematics Letters 22 (2009) 887-891. (SCI)

                    71. Weihua Yang, Jixiang Meng, Embeddingconnected double-loop networks with even cardinality in books, Applied Mathematics Letters 22 (2009) 1458-1461. (SCI一区)

                    72. Maoqun Wang, Weihua Yang*, Every 4-connected line graph of a planar graph is hamiltonian-connected, Advances in Mathematics (China), 2018.

                    ?Taiyuan University of Technology

                    Taiyuan University of Technology,No.79 West Street Yingze,Taiyuan,Shanxi,P.R.China 030024

                        <thead id="rh1fr"></thead>
                        <sub id="rh1fr"></sub>
                        <thead id="rh1fr"></thead><sub id="rh1fr"></sub>

                              <sub id="rh1fr"></sub>

                                <sub id="rh1fr"></sub>

                                  <sub id="rh1fr"></sub>

                                      优发|首页

                                      安博电竞平台

                                      连环夺宝中福在线

                                      皇冠体育投注

                                      沙巴网站

                                      t投彩彩票

                                      乐彩网首页福彩下载

                                      皇冠比分投注网

                                      万福彩票网址